Health knowledge made personal

Sexually Transmitted Diseases Community

Overview Blog Posts Discussions People
Join this community!
› Share page:

vaginal discharge


Posted by Fab Facebook

i was on anti biotics befor my period started and after d 3 days of flow i began to experience this yellowish, creamy discharge with abdominal pains for 2 days now. what could be the cause please
 
Answers (1)
Sort by: Newest first | Oldest first
Hey, it just sign and symptom that your period get start. So don't bother about it, but that discharge continue more than 6 days and if it smelly then just consult with your physician.
NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: